# SDR 2001F00363

- Difficulty date: August 16, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N6124V
- Make and model: Beech 35-C33
- Aircraft serial: CD856
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Condition: Cracked
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED WITH AN ANTENNA 'FLUTTERS' SQUAWK.  UPON INSPECTION OF VHF COMM ANTENNA, IT WAS NOTED THAT THE ANTENNA WAS INSTALLED WITH NO SUPPORTING DOUBLER.  UPON ANTENNA REMOVAL, A 5.5 INCH RADIAL CRACK WAS DISCOVERED AROUND THE ANTENNA BASE.  THE ADJOINING STRINGER IS ALSO CRACKED.  THE SKIN UNDER THE ANTENNA WAS CORRODED DUE TO NO SEALANT BEING APPLIED TO THE ANTENNA BASE AFTER INSTALLATION.  (M)
